I was on prescrip pain meds for a year. Went off by myself. After two months severe pain kicked in and I took pain meds for a week or so, just one/day, or every other day. It didn't help much. Its been four days since I last took something, and I have severe anxiety. Could I be withdrawing again? I also have been taking cymbalta for 2 days. Ativan use as needed, which has been daily for about 8 days. Thanks for any replies.
I do not think so, as you are taking the medecine as prescribed, there is no personal gain in taking it, nor that you are grossly abusing of it.
I think by personal experience, that you are so scrared of going through the withdraw again, that everything that is not usual turned into a withdrawl, symptoms.
I guess this is good sign as you will not abuse again, I am the same as you, if I sleep bad, it is a sign of withdrawl. If I have pins and needle in the legs it is a withdrawl sysmptoms. I guess it is like going through customs. You have done nothing wrong but yet you are very nervous as if you have done something wrong.
Please keep up the good work and give yourself break
The Following User Says Thank You to magicman For This Useful Post: blon55 (08-21-2012)
Magicman, you are so right. I want my brain to reset itself, I was feeling like I was just starting to come out of the paws/psycho/emotional withdrawals. And it has been difficult for me, coming off of several meds within 3 months of eachother, all for pain/neuropathic pain. Thanks for letting me know that there's someone else out there that feels/thinks like me, and for the encouragement.
I do think that you could be suffering from psychological withdrawals especially if you have taken yourself off of three different medications at once. Im not sure if im understanding you correctly or not but taking yourself off of prescriptions alone can result in things like that, if you don't want to take the meds anymore though just tell your doctor you don't think they're working and if he doesn't listen then switch doctors
The Following User Says Thank You to scarecrow447 For This Useful Post: blon55 (08-22-2012)
I did have to leave that dr and waiting for appt with new dr. I went off valium, morphine, gabapentin,(within 3 months)and I was on and off oxycodone within a month, during those same three months. Thanks scarecrow, for some confirmation.
your welcome i would be sure to tell my new doctor all of that information as well, not just the use but the withdrawal symptoms to. Also for your anxiety maybe think about seeing a psychologist to get to the root of the thinking patterns instead of using meds full time to mask it, sorry if that sounds rude
Drs are giving me meds for acute and chronic pain from injuries. I never had anxiety until I went off valium, not really tapering. Been thru lots of therapy, but more with the right therapeutic relationship and tools could be helpful. I also have ptsd.
JB, the prescribing dr did know right away, but failed to put me back on it. My primary also knew, but I don't think these people know that its dangerous to stop quickly. Or if they do know, they don't care...the pm doc just seemed angry I had gone off it, but I didn't know any better.pm doc did want me to see a psychiatrist at that point, but i react very poorly to antidepressants, and the psych drs didnt call me back....I am not seeing the prescribing dr anymore, awaiting new pm doc. I might want to go back on valium again instead of ativan, due to its muscle relaxing,sleep inducing effects, as well as it having a longer half life. The?rebound anxiety? from ativan stinks..
I am so thankful for all the knowledgeable people here willing to help.
How much Valium were you taking and for how long? You came off it cold-turkey, plus the other meds you mentioned and 4 days passed before the doc saw you, right? If that be the case, I don't see how you could not be in WD's. Then, they didn't prescribe you anything? I'm just trying to get the facts straight, it sounds like the doc was missing something or he thought your dose was too low to cause WD's. Things are really getting crazy with controlled substances. JB
Last edited by Jackbeanstalk; 08-26-2012 at 08:44 AM.
I think he thought my dose of valium 5mg by then, was too low for me to have withdrawals. I had taken 10 mg, 1 or 2 a day for 5 months before the hospital( for infection) dropped my dose from 10 to 5, and not on a schedule. I had to keep asking for my valium. But then I just kept doing the 5mg dose due to sickness unrelated. Then I just went off. I think the dr did recognize I was having severe anxiety by then, but chose not to treat it, for what reason I don't know. Never got any withdrawal meds from them either, when I tapered off oxy I found ways to do it from these boards. And did it myself. But I don't understand why he would drop me from 60mgmorphine a day, to tylenol 3, he fully must have known there would be trouble for me, but he let me do it. I don't understand this. Maybe he thought he was doing the best he knew how. I had really bad withdrawals, then he just put me on oxycodone.....god help/me.....
I can understand the valium deal, but the Morphine to codiene sounds like he thinks you ain't hurting like you tell him or he's paranoid you're a junkie. Like you said, with the Opiate Laws getting DEA'd all to crapola, there ain't no tellin why he did it. Good Luck, Blon, JB
The Following User Says Thank You to Jackbeanstalk For This Useful Post: blon55 (08-27-2012)